X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (5944) 5944
Publication (1234) 1234
Conference Proceeding (280) 280
Book Chapter (246) 246
Paper (56) 56
Book / eBook (52) 52
Newspaper Article (43) 43
Magazine Article (32) 32
Book Review (29) 29
Dissertation (21) 21
Government Document (17) 17
Reference (10) 10
Patent (9) 9
Trade Publication Article (7) 7
Transcript (6) 6
Report (2) 2
Streaming Video (2) 2
Technical Report (1) 1
Web Resource (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (1334) 1334
analysis (977) 977
mathematics, applied (824) 824
physics (783) 783
mathematical analysis (560) 560
mathematical models (547) 547
studies (546) 546
physics, particles & fields (530) 530
high energy physics - theory (501) 501
index medicus (492) 492
mechanics (473) 473
algorithms (461) 461
quantum physics (423) 423
humans (349) 349
models (340) 340
non-commutative geometry (330) 330
physics, multidisciplinary (309) 309
physics, mathematical (302) 302
computer science (288) 288
computer simulation (285) 285
optimization (285) 285
mathematics, general (282) 282
engineering (261) 261
stability (261) 261
research (256) 256
physics - high energy physics - theory (253) 253
dynamics (244) 244
theory (237) 237
high energy physics (225) 225
model (224) 224
mathematics, interdisciplinary applications (218) 218
algebra (217) 217
equations (214) 214
philosophy (208) 208
elementary particles, quantum field theory (203) 203
economics (201) 201
classical and quantum gravitation, relativity theory (200) 200
mathematical physics (196) 196
geometry (193) 193
astronomy & astrophysics (189) 189
statistics & probability (186) 186
nonprofit organizations (184) 184
astrophysics (183) 183
systems (183) 183
operations research & management science (176) 176
theoretical, mathematical and computational physics (176) 176
quantum field theories, string theory (169) 169
applications of mathematics (167) 167
general relativity and quantum cosmology (162) 162
multidisciplinary sciences (161) 161
methods (155) 155
usage (154) 154
animals (149) 149
mechanical engineering (147) 147
differential equations (145) 145
artificial intelligence (141) 141
existence (136) 136
approximation (135) 135
physical chemistry (134) 134
partial differential equations (133) 133
computer science, software engineering (132) 132
science (131) 131
operators (127) 127
simulation (127) 127
nonlinearity (125) 125
biology (124) 124
economic models (120) 120
engineering, mechanical (120) 120
physics, fluids & plasmas (119) 119
materials science, multidisciplinary (117) 117
economics / management science (116) 116
thermodynamics (116) 116
symmetry (115) 115
computational fluid dynamics (114) 114
female (113) 113
numerical analysis (111) 111
fluid flow (110) 110
management (110) 110
mathematical and computational physics (108) 108
boundary conditions (107) 107
male (107) 107
computer science, artificial intelligence (106) 106
computer science, theory & methods (106) 106
convergence (106) 106
chemistry (105) 105
non-associative rings and algebras (105) 105
behavior (103) 103
dynamical systems (103) 103
statistics (103) 103
engineering, multidisciplinary (102) 102
associative rings and algebras (99) 99
eigenvalues (98) 98
mathematical & computational biology (97) 97
operations research/decision theory (97) 97
article (96) 96
logic (94) 94
mathematical methods in physics (94) 94
diffusion (93) 93
economic theory (93) 93
commutative rings and algebras (92) 92
more...
Library Location Library Location
Library Location Library Location
X
Sort by Item Count (A-Z)
Filter by Count
Mathematical Sciences - Stacks (12) 12
Collection Dvlpm't (Acquisitions) - Vendor file (10) 10
Robarts - Stacks (9) 9
Gerstein Science - Stacks (7) 7
Online Resources - Online (4) 4
UofT at Scarborough - Stacks (4) 4
Engineering & Comp. Sci. - Stacks (3) 3
UofT at Mississauga - Stacks (3) 3
Physics - Stacks (2) 2
Earth Sciences (Noranda) - Stacks (1) 1
Mathematical Sciences - Missing (1) 1
OISE - Missing (1) 1
St. Michael's College (John M. Kelly) - 2nd Floor (1) 1
UTL at Downsview - May be requested (1) 1
more...
Language Language
Language Language
X
Sort by Item Count (A-Z)
Filter by Count
English (6594) 6594
French (18) 18
German (12) 12
Japanese (9) 9
Chinese (6) 6
Spanish (4) 4
Czech (2) 2
Portuguese (2) 2
Russian (2) 2
Dutch (1) 1
Italian (1) 1
Persian (1) 1
more...
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 10/2016, Volume 442, Issue 2, pp. 673 - 684
In this paper, by using the methods of perturbation and the Mountain pass theorem, we prove the existence of non-trivial solution to a class of modified... 
Non-trivial solution | Perturbation methods | Modified Schrödinger–Poisson | Modified Schrödinger-Poisson | MATHEMATICS | MATHEMATICS, APPLIED | MULTIPLICITY | SOLITARY WAVES | MAXWELL | Modified Schrodinger-Poisson
Journal Article
Mathematical Methods in the Applied Sciences, ISSN 0170-4214, 09/2017, Volume 40, Issue 14, pp. 5009 - 5017
The existence of one non‐trivial solution for a second‐order impulsive differential inclusion is established. More precisely, a recent critical point result is... 
non‐smooth critical point theory | impulsive | anti‐periodic solution | differential inclusions | anti-periodic solution | non-smooth critical point theory | MATHEMATICS, APPLIED | VARIATIONAL PRINCIPLE | Eigenvalues | Inclusions | Critical point
Journal Article
Journal of Differential Equations, ISSN 0022-0396, 02/2017, Volume 262, Issue 3, pp. 1747 - 1776
In this paper, we establish the existence of spatially inhomogeneous classical self-similar solutions to a non-Lipschitz semi-linear parabolic Cauchy problem... 
Self-similar | Semi-linear parabolic PDE | Homoclinic connection | Heteroclinic connection | Non-Lipschitz | EXISTENCE | NONEXISTENCE | SIGN CHANGES | SELF-SIMILAR SOLUTIONS | CRITICAL EXPONENTS | MATHEMATICS | SEMILINEAR PARABOLIC EQUATION | THEOREMS | HEAT-EQUATION | BLOW-UP
Journal Article
Journal of Differential Equations, ISSN 0022-0396, 05/2017, Volume 262, Issue 10, pp. 4979 - 4987
In their (1968) paper Fujita and Watanabe considered the issue of uniqueness of the trivial solution of semilinear parabolic equations with respect to the... 
Non-uniqueness | Osgood | Parabolic | Lower solution | Semilinear | Uniqueness | SYSTEM | MATHEMATICS | NONUNIQUENESS | HEAT-EQUATION | PRINCIPLE | INITIAL DATA
Journal Article
Proceedings of the Royal Society of Edinburgh Section A: Mathematics, ISSN 0308-2105, 04/2016, Volume 146, Issue 2, pp. 337 - 369
Journal Article
Physics Letters A, ISSN 0375-9601, 10/2014, Volume 378, Issue 45, pp. 3285 - 3288
Journal Article
Mathematica Slovaca, ISSN 0139-9918, 10/2014, Volume 64, Issue 5, pp. 1249 - 1266
In this paper, employing a very recent local minimum theorem for differentiable functionals due to Bonanno, the existence of at least one nontrivial solution... 
variational methods | Algebra | critical point theory | Navier boundary value problem | Mathematics, general | Mathematics | non-trivial solution | fourth order equation | Primary 35J40, 35J60 | MATHEMATICS | VARIATIONAL PRINCIPLE | NAVIER BOUNDARY-CONDITIONS | P(N))-BIHARMONIC SYSTEMS | Differential equations
Journal Article
Discrete and Continuous Dynamical Systems, ISSN 1078-0947, 09/2011, Volume 31, Issue 1, pp. 35 - 64
The aim of the paper is to provide conditions ensuring the existence of non-trivial non-negative periodic solutions to a system of doubly degenerate parabolic... 
Non-negative periodic solu-tions | Topological degree | Doubly degenerate parabolic equations | topological degree | EXISTENCE | MATHEMATICS | MATHEMATICS, APPLIED | P-LAPLACIAN | non-negative periodic solutions | DIFFUSION | MODEL
Journal Article
Journal of Design Research, ISSN 1748-3050, 2012, Volume 10, Issue 4, pp. 258 - 268
The paper at hand provides a procedural analysis of Swiss architectural competitions against the background of complexity theory. In its analysis, this paper... 
Ethnography | Architectural competition | Non-trivial machine | NTM | ANT | Procedural analysis | Jury session | Switzerland | Actor-network theory | Honourable mention | Competition | Design engineering | Solution space | Architecture | Boards | Integrals | Complexity theory
Journal Article
Analele Stiintifice ale Universitatii Ovidius Constanta, Seria Matematica, ISSN 1224-1784, 2019, Volume 27, Issue 1, pp. 141 - 168
In this paper, we deal with the existence of at least one and of at least two positive solutions as well the uniqueness of a positive solution for an... 
Critical point theory | Non trivial solution | Variational methods | Discrete nonlinear boundary value problem | MATHEMATICS | MATHEMATICS, APPLIED | MULTIPLE SOLUTIONS | DISCRETE | BOUNDARY-VALUE-PROBLEMS | NONTRIVIAL SOLUTIONS
Journal Article
Classical and Quantum Gravity, ISSN 0264-9381, 11/2017, Volume 34, Issue 23, p. 235003
We study a large family of metric-affine theories with a projective symmetry, including non-minimally coupled matter fields which respect this invariance. The... 
modified gravity | non-minimal couplings | metric-affine theories | torsion | QUANTUM SCIENCE & TECHNOLOGY | GENERAL-RELATIVITY | PHYSICS, MULTIDISCIPLINARY | ASTRONOMY & ASTROPHYSICS | INFELD DETERMINANTAL GRAVITY | PHYSICS, PARTICLES & FIELDS
Journal Article
Proceedings of the Edinburgh Mathematical Society, ISSN 0013-0915, 10/2009, Volume 52, Issue 3, pp. 679 - 688
We consider the existence of three non-trivial smooth solutions for nonlinear elliptic problems driven by the p-Laplacian. Using variational arguments, coupled... 
Truncations | Non-trivial solutions | P-Laplacian | Upper and lower solutions | Nonlinear regularity | Critical groups | EXISTENCE | MATHEMATICS | p-Laplacian | MULTIPLE SOLUTIONS | nonlinear regularity | critical groups | LINEAR ELLIPTIC-EQUATIONS | non-trivial solutions | truncations | upper and lower solutions | Nonlinear equations | Mathematics
Journal Article
Complex Variables and Elliptic Equations: Nonlinear Elliptic Equations and their Applications, ISSN 1747-6933, 05/2010, Volume 55, Issue 5-6, pp. 573 - 579
Journal Article
Proceedings of the Edinburgh Mathematical Society, ISSN 0013-0915, 2019, Volume 62, Issue 3, pp. 747 - 769
Journal Article
Journal of Difference Equations and Applications, ISSN 1023-6198, 10/2017, Volume 23, Issue 10, pp. 1652 - 1669
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 03/2015, Volume 423, Issue 2, pp. 1370 - 1399
Journal Article
Journal of Differential Equations, ISSN 0022-0396, 2010, Volume 249, Issue 11, pp. 2921 - 2953
Journal Article
Computers and Structures, ISSN 0045-7949, 2009, Volume 87, Issue 19, pp. 1204 - 1215
The pendulum vibration damper modelled as a two degree of freedom strongly non-linear auto-parametric system is investigated. A kinematic external excitation... 
Spherical pendulum | Non-linear vibration | Auto-parametric systems | Bifurcation points | Asymptotic methods | Dynamic stability | SYSTEM | STABILITY | VIBRATIONS | NOISES | DESIGN FORMULAS | TUNED MASS DAMPERS | COMPUTER SCIENCE, INTERDISCIPLINARY APPLICATIONS | ENGINEERING, CIVIL
Journal Article
Discrete and Continuous Dynamical Systems- Series A, ISSN 1078-0947, 04/2015, Volume 35, Issue 4, pp. 1421 - 1446
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.